# SDR P5CA0701518

- Difficulty date: March 15, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 33,765 hours, 4,971 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO DOOR LWR FWD CORNER MINOR CHAFING V-SHAPE .125 INCH.  INTERIM REPAIR FROM ENGINEERING PER DER-ISSUED FAA 8110-3.
